# SDR CALA2025082208030

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 79,574 hours, 29,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ENTERING AIRCRAFT, I NOTICED A FAINT BURNING SMELL. SEVERAL PASSEGERS WERE COMPLAINING ABOUT SMELLING SMOKE AS WELL. SMOKE REPORT HAS BEEN FILLED OUT WITH AS MUCH INFO AS I COULD GET. AFTER COMPLETION OF L/P 5966673, NO FURTHER ABNORMAL SMELL DETECTED.
